# SDR MALA030290

- Difficulty date: May 31, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Latch
- Condition: Malfunctioned
- Location: Nacelle Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2928 LT ENGINE COWL CAME LOOSE ON FWD CORNER.  MAINTENANCE INSPECTED LATCHES FOR CONDITION AND SECURITY.  CHECKS OK.  INSPECTED HINGES VISUALLY, CHECKS OK.  RESECURED LATCH.
